Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

d’Alembert functional equations in distributions
HTML articles powered by AMS MathViewer

by E. Y. Deeba and E. L. Koh PDF
Proc. Amer. Math. Soc. 116 (1992), 157-164 Request permission

Abstract:

In this paper we shall develop a method to define and solve the D’Alembert functional equation in distributions. We shall also show that for regular distributions (i.e., locally integrable functions) the distributional solution reduces to the classical one.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F10, 35L05, 39B52
  • Retrieve articles in all journals with MSC: 46F10, 35L05, 39B52
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 157-164
  • MSC: Primary 46F10; Secondary 35L05, 39B52
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1100648-0
  • MathSciNet review: 1100648